# SDR C2XA06BT005

- Difficulty date: February 2, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 8,969 hours, 6,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 91624
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND THE AFT OVERWING AND CABIN EMERGENCY LIGHT NOT WORKING.  REMOVED AND REPLACED NR 3 AND NR 4 BATTERY ASSEMBLIES.  OPS CHECKED GOOD OF EMERGENCY LIGHTS IAW EMB145 33-50-04.
